# SDR DALA2021081704737

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 88,088 hours, 23,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 CORROSION ON BULKHEAD RH LATERAL SUPPORT LWR SIDE (STA 860 NEAR TO RH SIDE PLATE) AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00181, CORROSION ON BULKHEAD RH LATERAL SUPPORT LWR SIDE (STA 860 NEAR TO RH SIDE PLATE) AT FWD CARGO COMPARTMENT WAS REMOVED PER B757-200 SRM. (1910955)
